# SDR 97ZZZX37

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AL
- Make and model: Cessna 525
- Aircraft serial: 525011
- Engine: Wilint FJ44
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AFTER SEVERAL ENGINE START ATTEMPTS, INSPECTION REVEALED THE ENGINE COWLING WAS BURNED AND THE TAILPIPE WAS DISTORTED DUE TO HEAT DAMAGE.  THE RIGHT ENGINE WAS REPLACED.
